# SDR UIEA2017031300337

- Difficulty date: April 5, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 87,038 hours, 21,962 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1582
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT LOWER FUSELAGE SKIN BS 1582, STRINGER 26L,  FOUND THE LAP JOINT AREA CORRODED.  THE CORROSION WAS REMOVED IAW EN 1040-17, REV-.
